Hafiz Fukhar-ud-din
Hafiz Fukhar-ud-din
Professor of Mathematics, KFUPM
Dirección de correo verificada de kfupm.edu.sa
Título
Citado por
Citado por
Año
Weak and strong convergence of a scheme with errors for two nonexpansive mappings
SH Khan
Nonlinear Analysis: Theory, Methods & Applications 61 (8), 1295-1301, 2005
2032005
Strong convergence of a general iteration scheme in CAT (0) spaces
AR Khan, MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 74 (3), 783-791, 2011
1032011
Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces
AR Khan, AA Domlo
Journal of Mathematical Analysis and Applications 341 (1), 1-11, 2008
882008
An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces
HFMAAK Abdul Rahim Khan
Fixed Point Theory and Applications 2012, 2012
832012
Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applications
SH Khan
Journal of mathematical analysis and applications 328 (2), 821-829, 2007
832007
Ideals and filters in BCH-algebras
MA Chaudhry, H Fukhar-ud-din
Math. Japonica 44 (1), 101-112, 1996
34*1996
Approximating common fixed points of asymptotically nonexpansive maps in uniformly convex Banach spaces
AR Khan
Computers & Mathematics with Applications 53 (9), 1349-1360, 2007
272007
Fixed point results for a generalized nonexpansive map in uniformly convex metric spaces
AR Khan, Z Akhtar
Nonlinear Analysis: Theory, Methods & Applications 75 (13), 4747-4760, 2012
182012
On some classes of BCH-algebras
MA Chaudhry, H Fakhar-ud-din
IJMMS, 205-211, 2001
162001
Existence and approximation of fixed points in convex metric spaces
H Fukhar-Ud-Din
Carpathian Journal of Mathematics, 175-185, 2014
142014
Iterative methods for the class of quasi-contractive type operators and comparsion of their rate of convergence in convex metric spaces
H Fukhar-ud-din, V Berinde
Filomat 30 (1), 223-230, 2016
112016
One step iterative scheme for a pair of nonexpansive mappings in a convex metric space
H Fukhar-ud-Din
Hacettepe Journal of Mathematics and Statistics 44 (5), 1023-1031, 2015
112015
Approximating Fixed Points of Some Maps in Uniformly Convex Metric Spaces
AAD Abdul Rahim Khan, Hafiz Fukhar-ud-din
Fixed Point Theory and Applications 2010, 2010
112010
Convergence of two-step iterative scheme with errors for two asymptotically nonexpansive mappings
H Fukhar-ud-din, SH Khan
Int. J. Math. Sci. v37 2004, 1965-1971, 2004
82004
Approximating common fixed points in hyperbolic spaces
MA Khamsi
Fixed Point Theory and Applications 2014 (1), 113, 2014
72014
Convergence and data dependence results for quasi-contractive type operators in hyperbolic spaces
F Gursoy, AR Khan
Hacettepe Journal of Mathematics and Statistics 46 (3), 373-388, 2016
52016
Fixed point approximation of Prešić nonexpansive mappings in product of CAT (0) spaces
H Fukhar-ud-din, V Berinde, AR Khan
Carpathian Journal of Mathematics, 315-322, 2016
52016
Fixed point iterative methods defined as admissible perturbations of generalized pseudocontractive operators
V Berinde, AR Khan, H Fukhar-Ud-Din
Journal of Nonlinear and Convex Analysis 16 (3), 563-572, 2015
52015
Convergence of a general algorithm of asymptotically nonexpansive maps in uniformly convex hyperbolic spaces
AR Khan, A Kalsoom, BS Lee
Applied Mathematics and Computation 238, 547-556, 2014
52014
KKM lemmas and minimax inequality theorems in abstract convexity spaces
S Xiang, S Xia, J Chen
Fixed Point Theory and Applications 2013 (1), 209, 2013
52013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20